# SDR USAA950620

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - DURING SCHEDULED SID INSPECTION REF:  PSE 53.09.009 AND 53.09.010, FOUND A 1 INCH CRACK IN LONGERON 3L AT STATION 680.  CUT OUT DAMAGE AND INSTALLED SPLICE REPAIR PER USAIR EA 39338 AND SRM 53-02 FIG 2.  (W)
